# SDR AALA201708169029

- Difficulty date: August 13, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 70,533 hours, 8,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT AT FLIGHT ATTENDANT SEAT AT DOOR 1R INOP.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-01, FLASHLIGHT AT FLIGHT ATTENDANT SEAT AT  DOOR 1R, GOOD FOR SVC.
